Massimo Cicognani

University of Bologna, Italy

Articles in Scholarly Journals [Incomplete List]

  1. Propagation of singularities in the Cauchy problem for a class of degenerate hyperbolic operators
    Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 694–706, 2008
  2. Loss of regularity for p-evolution type models
    Journal of Mathematical Analysis and Applications, vol. 347, no. 1, pp. 35–58, 2008
  3. The Log-effect for p-evolution type models
    Journal of the Mathematical Society of Japan, vol. 60, no. 3, pp. 819–863, 2008
  4. Modulus of continuity of the coefficients and (non)quasianalytic solutions in the strictly hyperbolic Cauchy problem
    Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 1237–1253, 2007
  5. Schrödinger equations of higher order
    Mathematische Nachrichten, vol. 280, no. 7, pp. 717–727, 2007
  6. Modulus of continuity of the coefficients and loss of derivatives in the strictly hyperbolic Cauchy problem
    Journal of Differential Equations, vol. 221, no. 1, pp. 143–157, 2006
  7. Energy estimate and fundamental solution for degenerate hyperbolic Cauchy problems
    Journal of Differential Equations, vol. 217, no. 2, pp. 305–340, 2005
  8. Coefficients with unbounded derivatives in hyperbolic equations
    Mathematische Nachrichten, vol. 276, no. 1, pp. 31–46, 2004
  9. Operators of p-evolution with nonregular coefficients in the time variable
    Journal of Differential Equations, vol. 202, no. 1, pp. 143–157, 2004
  10. Proceedings of the American Mathematical Society, vol. 132, no. 03, pp. 841–846, 2004
  11. Chinese Annals of Mathematics, vol. 22, no. 4, p. 417, 2001
  12. The cauchy problem for nonlinear hyperbolic equations with Levi condition
    Bulletin des Sciences Mathématiques, vol. 123, no. 6, pp. 413–435, 1999